MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3020FX
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Bacterial Infection (1735); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Nausea (1970); Pain (1994); Scar Tissue (2060); Vomiting (2144); Dizziness (2194); Hernia (2240); Stenosis (2263); Impaired Healing (2378); Obstruction/Occlusion (2422); Ascites (2596); Fluid Discharge (2686); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 (x2 parietex composite, product id - pco3020fx, lot # - pnf0082), <(>&<)> h6 ime e2402: induration, thickening at the abdominal wall.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a incisional hernia.It was reported that after implant, the patient experienced hernia recurrence, small bowel dilation, adhesions, stenosis of small bowel, induration, lump, mesh infection, fluid filled tract, scarring, thickening at the abdominal wall, staph, abdominal pain, mesh movement, pain with significant impact on all daily activities, unable to walk any distance from pain, nausea, light headedness, incision leaking haemoserous fluid, discharge of blood, <(>&<)> vomiting.Post-operative patient treatment included ct scan, ultrasound, abdominal split, <(>&<)> antibiotics.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20232637
Report Number9615742-2024-01321
Device Sequence Number8666841
Product Code FTL
UDI-Device Identifier10884521179844
UDI-Public10884521179844
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model NumberPCO3020FX
Device Catalogue NumberPCO3020FX
Device Lot NumberPND0321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/16/2024
Date Device Manufactured04/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 COMMENT
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexMale
Patient Weight104 KG